About the Journal

Annals of Mathematics and Computer Science (ISSN: 2789-7206) is a non-profit, electronic, open access journal. The journal publishes high quality original research articles that demonstrate interactions between various disciplines of mathematics and computer science. Articles published by the journal appear under the Creative Commons Attribution License. AMCS is a member of Crossref. The journal does not charge publication fees from the authors. 

 

Current Issue

Vol. 21 (2024)
Published: 2024-02-17

Articles

View All Issues